Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Schnirelmann density of the $ (k,\,2)$-integers


Author: P. H. Diananda
Journal: Proc. Amer. Math. Soc. 39 (1973), 462-464
MSC: Primary 10L10
DOI: https://doi.org/10.1090/S0002-9939-1973-0376598-2
MathSciNet review: 0376598
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Schnirelmann density of the $ (k,2)$-integers is found for each $ k \geqq 4$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10L10

Retrieve articles in all journals with MSC: 10L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0376598-2
Keywords: Schnirelmann density, $ (k,2)$-integers, $ r$-free integer, Möbius function
Article copyright: © Copyright 1973 American Mathematical Society